Makale
Tam Makale
Uluslararası
2016
On Some New Fejer Type Inequalities
Caspian Journal of Applied Mathematics, Ecology and Economics
Cilt 4 · ss. 40–50 · 01.05.2016
Özet
In this paper, firstly, new Hermite-Hadamard type inequalities for harmonically convex functions in fractional integral forms are given. Secondly, Hermite-Hadamard-Fejer inequalities for harmonically convex functions in fractional integral forms are built. Finally, an integral identity and some Hermite-Hadamard-Fejer type integral inequalities for harmonically convex functions in fractional integral forms are obtained. Some results presented here provide extensions of others given in earlier works.
Anahtar kelimeler
Hermite-Hadamard inequality
Riemann-Liouville fractional integrals
Hermite-Hadamard-Fejer inequality
Harmonically convex functions
Atıf için künye
Yıldız, Ç., ÖZDEMİR, M. E., & GÜRBÜZ, M. (2016). On Some New Fejer Type Inequalities. Caspian Journal of Applied Mathematics, Ecology and Economics, 4, 40–50. https://doi.org/10.1186/s40064-016-2215-4
BibTeX
@article{yildiz2016-146783,
author = {Yıldız, Çetin and ÖZDEMİR, MUHAMET EMİN and GÜRBÜZ, MUSTAFA},
title = {On Some New Fejer Type Inequalities},
journal = {Caspian Journal of Applied Mathematics, Ecology and Economics},
year = {2016},
volume = {4},
pages = {40--50},
doi = {10.1186/s40064-016-2215-4},
url = {https://akademik.atauni.edu.tr/yayinlar/146783-on-some-new-fejer-type-inequalities}
}